# SDR QXEA200501163

- Difficulty date: August 9, 2005
- Submitted: August 10, 2005
- Operation: Air carrier
- Aircraft: N405QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4047
- Aircraft time: 9,883 hours, 10,419 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Autofeather Sys
- Condition: Unknown
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D, C

## Discrepancy

GEG FLIGHT NR 2439: TAKEOFF ABORTED AT 60 KNOTS DUE TO AUTO FEATHER NOT ARMING.  MAINTENANCE COMPLIED WITH FIM TASK 61-20-09-810-806.  CLEARED FAULT. COMPLIED WITH  OPS CHECK.  NO DEFECTS NOTED AND NO COMPONENTS WERE CHANGED.  AIRCRAFT RETURNED TO SERVICE.
